Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Lower abdominal pain in middle, left side, bloating, cramps before periods. Taking postinor-2. Causes?

Hi I have lower abdominal pain , at the middle and left side its not severe, just feel as if its bloated more like cramping, what normally happens to me just when am about to start my periods. I sometimes belch and release gas , but my bowel movements are ok . I recently took postinor -2 , and wonder if it is causing side effects , if not what could it be ?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi...yes these can be side effects of postinor 2...dont worry they will subside after your periods...

Dr. Ashish Verma
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor